# SDR DL72K951352

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466DA
- Make and model: Boeing 727232
- Aircraft serial: 20743
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK RT SIDE OF VERT STAB BELOW PANEL 9501.  FOUND DURING B-1 LTR CK.  REPAIRED PER SRM 55-30-3.
